# SDR MK1Y20201029007

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N544LA
- Make and model: Boeing 767316
- Aircraft serial: 29227
- Aircraft time: 90,996 hours, 18,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI FOUND DENT ON THE FUSELAGE SKIN ON THE UPPER TAIL SIDE.
